U.S. doctors online nowAsk doctors free
A 43-year-old member asked:

Can switching from tysabri (natalizumab) to tecfidera wash out period?

1 doctor answer1 doctor weighed in
Dr. Bennett Machanic
Neurology 52 years experience
Comments: Current opinion is best to have as brief a washout as possible, as relapse or rebound can readily occur by 3 months if another medication has not been started. You need to be aware, if you have positive anti-JCV antibody test, that Tecfidera can also cause PML infection, and a different med may be preferable. Discuss with MS specialist.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jul 18, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.